# SDR AWHA20150220001

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N857FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0177
- Aircraft time: 11,641 hours, 13,418 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,516 hours, 4,208 cycles
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: 06901900
- Condition: Sheared
- Location: Mlg Brake
- Component: Brake Assembly, Cessna
- Component part number: C1630301001
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT BRAKE CALIPER UPPER ANCHOR BOLT SHEARED DURING BRAKING ACTION ON LANDING.  THIS ALLOWED THE BRAKE CALIPER TO ROTATE AFT ABOUT THE AXIS OF THE LOWER ANCHOR BOLT & CONTACT THE INSIDE SIDEWALL OF THE MLG TIRE.  APPLICATION OF RT BRAKE HAD NO AFFECT DUE TO THE PISTON PUSHING OUT OF THE CALIPER HOUSING LOOSING PRESS & HYD FLUID.  THE ANCHOR BOLT SHEARED IN THE THREADED AREA ADJACENT TO THE NUT.  HE REMAINING STUD MOVED OUTWARD THROUGH THE TORQUE PLATE & CONTACTED THE MAIN WHEEL TIE BOLTS DAMAGING THE HEADS OF BOLTS
